MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAS
Medical Device Problem Codes Device Alarm System (1012); Connection Problem (2900); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the end of insulin pump was broken and reservoir was not keeping in.Customer's blood glucose level was unknown.It was also reported that the insulin pump was not giving alert.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with reservoir tube lip completely broken off and missing the black o ring noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken.Insulin pump passed self test.No audio/vibrate anomaly noted.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9473963
Report Number2032227-2019-133238
Device Sequence Number11428002
Product Code OYC
UDI-Device Identifier00613994407696
UDI-Public(01)00613994407696
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAS
Device Catalogue NumberMMT-522LNAS
Device Lot NumberA000114248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight88